# SDR ARWA20070801

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 62,707 hours, 45,919 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: NNB6086511
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER GEAR RETRACTION RED LEFT LGD GEAR LIGHT ON FWD AND F/E PANELS REMAINED ON.  PERFORMED THE APPROPRIATE CHECK-LIST AND RETURN TO LANDING AFTER DUMPING FUEL TO MAX LANDING WEIGHT.  REMOVED AND REPLACED MAIN LANDING GEAR DOOR IN ACCORDANCE WITH M/M 32-14-01; ACCOMPLISHED ADJ AND TEST IN ACCORDANCE WITH M/M 32-30-00, ALL OPERATIONAL CHECKS NORMAL.
